# SDR AALA202404155846

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 63,244 hours, 31,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M8607
- Condition: Defective
- Location: L1 Door
- Part time: 27,657 hours, 12,966 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT DEPARTURE THE FLIGHT ATTENDANT ACCIDENTLY ARMED THE 1L DOOR AND STARTED TO OPEN THE DOOR THEN REALIZED THAT THE DOOR WAS ARMED INSTEAD OF BEING DISARMED AND THE SLIDE DROPPED OUT OF ITS COVER BUT DID NOT FULLY DEPLOY. MAINTENANCE REPLACED THE SLIDE PER TASK CARD 26L00025010.
